# SDR SCNA00347

- Difficulty date: July 23, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT BS 950D STR 23L END FITTING.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED STRINGER END FITTING AND FABBED NEW PER SAMPLE FROM BAC 143573.  REMOVED DAMAGED STRINGER AND FABBED STRINGER SPLICE REPAIR FROM BAC 1498101, BAC1498131 IAW B727 SRM 531003.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
